MAUDE Adverse Event Report: COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER

COOK INCORPORATED FLEXOR; INTRODUCER, CATHETER
Model Number G30009
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
At the end of the procedure.The 5fr 90cm shuttle sheath was exchange for a shorter sheath.During the exchange the shuttle sheath elongated and broke into three pieces.The sheath was able to be retrieve and remove.Post angiogram showed no dissection or extravasation.

Brand Name
FLEXOR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key18563089
Report Number18563089
Device Sequence Number8034037
Product Code DYB
UDI-Device Identifier00827002300095
UDI-Public(01)00827002300095
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/02/2023
Report Date (Section F) 10/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG30009
Device Catalogue NumberKSAW-5.0-18/38-90-RB-SHTL-HC
Device Lot Number14777389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA10/02/2023